Probability Surveys <b>8</b> (2011) 403–441</a>. "> click here</a> to read the full-text legal code). Under the CCAL, authors retain ownership of the copyright for their article, but authors allow anyone to download, reuse, reprint, modify, distribute, and/or copy articles in <i>Probability Surveys</i>, so long as the original authors and source are credited. This broad license was developed to facilitate open access to, and free use of, original works of all types. Applying this standard license to your work will ensure your right to make your work freely and openly available. <b>Summary of the Creative Commons Attribution License</b> You are free: <ul> <li>to copy, distribute, display, and perform the work <li>to make derivative works <li>to make commercial use of the work </ul> under the following condition of Attribution: others must attribute the work if displayed on the web or stored in any electronic archive by making a link back to the website of the Journal via its Digital Object Identifier (DOI), or if published in other media by acknowledging prior publication in this Journal with a precise citation including the DOI. For any further reuse or distribution, the same terms apply. Any of these conditions can be waived by permission of The Corresponding Author. We are using the same license as the <a href=http://www.i-journals.org/ps/"http://www.plos.org/">Public Library of Science</a> (PLoS). ">
Home | Current | Past volumes | About | Login | Notify | Contact | Search
 Probability Surveys > Vol. 9 (2012) open journal systems 


Erratum: Three theorems in discrete random geometry

Geoffrey R. Grimmett, Cambridge University


Abstract
An error is identified and corrected in the survey entitled `Three theorems in discrete random geometry', published in Probability Surveys 8 (2011) 403–441.

AMS 2000 subject classifications: Primary 60K35; secondary 82B43.

Creative Common LOGO

Full Text: PDF


Grimmett, Geoffrey R., Erratum: Three theorems in discrete random geometry, Probability Surveys, 9, (2012), 438-438 (electronic). DOI: 10.1214/12-PS210.

References

[1]   Grimmett, G. R. and Li, Z., Bounds on the connective constants of regular graphs, (2012), http://arxiv.org/abs/1210.6277.




Home | Current | Past volumes | About | Login | Notify | Contact | Search

Probability Surveys. ISSN: 1549-5787